uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extremal plurisubharmonic functions and L-regular sets in Cn
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
1982 (English)In: Proceedings of the Royal Irish Academy, Vol. 82A, no 217, 230Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1982. Vol. 82A, no 217, 230
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294038OAI: oai:DiVA.org:uu-294038DiVA: diva2:928597
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 167 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf